On a pathological dependence of traffic flow fluxes on vehicle acceleration : a dimensional renormalization exercise

J. Kruschwitz, A. Muntean

Research output: Book/ReportReportAcademic

49 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages4
Publication statusPublished - 2012

Publication series

NameCASA-report
Volume1244
ISSN (Print)0926-4507

Cite this

Kruschwitz, J., & Muntean, A. (2012). On a pathological dependence of traffic flow fluxes on vehicle acceleration : a dimensional renormalization exercise. (CASA-report; Vol. 1244). Technische Universiteit Eindhoven.